MAUDE Adverse Event Report: IMRIS - DEERFIELD IMAGING, INC. IMRIS ORT200 OPERATING ROOM TABLE

IMRIS - DEERFIELD IMAGING, INC. IMRIS ORT200 OPERATING ROOM TABLE
Model Number ORT200
Medical Device Problem Code Fluid/Blood Leak (1250)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 06/09/2021
Type of Reportable Event Malfunction
Event or Problem Description
The customer reported they observed hydraulic fluid on the operating room table covers.No patient involvement or malfunction in the table's operation was reported.
 
Additional Manufacturer Narrative
An imris customer service engineer went on-site to investigate the reported leakage of hydraulic fluid.The engineer observed pooling of hydraulic fluid inside the table covers and traced the cause of the leak to an o-ring between the table's hydraulic pump housing and fluid reservoir.No patient involvement or malfunction of the table's hydraulic system was reported.The engineer replaced the o-ring and verified table function.This mdr is being submitted outside of the required timeframe as part of remedial action initiated by the manufacturer in response to an internally identified issue.

Brand Name
IMRIS ORT200 OPERATING ROOM TABLE
Common Device Name
OPERATING ROOM TABLE
Manufacturer (Section D)
IMRIS - DEERFIELD IMAGING, INC.
5101 shady oak road
minnetonka MN 55343 4100
Manufacturer (Section G)
IMRIS - DEERFIELD IMAGING, INC.
5101 shady oak road
minnetonka MN 55343 4100
Manufacturer Contact
paul campbell
5101 shady oak road
minnetonka, MN 55343-4100
7632036344
MDR Report Key14739259
Report Number3010326005-2022-00009
Device Sequence Number2123021
Product Code KXJ
UDI-Device Identifier00857534006738
UDI-Public(01)00857534006738
Combination Product (Y/N)N
Initial Reporter StateCA
Initial Reporter CountryUS
PMA/510(K) Number
EXEMPT
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Health Professional,User Facility,Company Representative
Initial Reporter Occupation Nurse
Type of Report Initial
Report Date (Section B) 06/09/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberORT200
Device Catalogue Number113821-000
Was Device Available for Evaluation? Yes
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 06/09/2021
Initial Report FDA Received Date06/17/2022
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured09/07/2013
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Patient SexUnknown